The separating property of random matrices
Matematičeskie zametki, Tome 23 (1978) no. 1, pp. 155-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_23_1_a16,
author = {M. B. Malyutov},
title = {The separating property of random matrices},
journal = {Matemati\v{c}eskie zametki},
pages = {155--167},
year = {1978},
volume = {23},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_23_1_a16/}
}
M. B. Malyutov. The separating property of random matrices. Matematičeskie zametki, Tome 23 (1978) no. 1, pp. 155-167. http://geodesic.mathdoc.fr/item/MZM_1978_23_1_a16/